Vol. 6, No. 3, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The Chow ring of double EPW sextics

Andrea Ferretti

Vol. 6 (2012), No. 3, 539–560
Abstract

A conjecture of Beauville and Voisin states that for an irreducible symplectic variety X the subring of CH(X) generated by divisors goes injectively into the cohomology of X, via the cycle map. We prove this for a very general double Eisenbud–Popescu–Walter sextic.

Keywords
EPW sextics, Chow ring, hyperkähler, irreducible symplectic varieties
Mathematical Subject Classification 2010
Primary: 53C26
Secondary: 14C15, 14J35
Milestones
Received: 20 October 2010
Revised: 19 January 2011
Accepted: 22 February 2011
Published: 5 July 2012
Authors
Andrea Ferretti
Laboratoire Paul Painlevé
Université Lille1
59655 Villeneuve d’Ascq CEDEX
France
http://www.andreaferretti.it/